# SDR C1HA200397007

- Difficulty date: February 22, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT STA 940 EXTERIOR EMERGENCY LIGHT IS INOPERATIVE.   SECURED LOOSE CONNECTOR AT BATTERY PACK IAW 727 MM 33-50-22. OPS CHECK WAS GOOD.
